Facebook Pixel

I am on microgynon pills and using them on time everyday but had to take septrin for infection,had sex today he may have ejaculated alittle inside me am i safe?

By August 1, 2016 - 6:41pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi no_name10

Thanks for posting your question with EmpowHER!

It has long been thought that antibiotics can cause birth control to be ineffective and that is the case with some but not all. Doctors don't tend to universally agree on this subject.

My advice is to call your pharmacist today for advice and use condoms for the next 7 days to be sure.


August 2, 2016 - 5:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!